# SDR DALA2021020800710

- Difficulty date: February 6, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 53,348 hours, 23,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS AT ROWS 4L, 41R AND 45R ARE INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY M00736 AND RELAMPED L4 DOOR. MCO/PLAC REMOVED SYSTEM OPERATION IS NORMAL. (LP 7683832)
